Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2008 , Volume 5 , Number 2; Page(s) 49 To 62.
 
Paper: 

A COMMON FIXED POINT THEOREM FOR SIX WEAKLY COMPATIBLE MAPPINGS IN M-FUZZY METRIC SPACES

 
 
Author(s):  SEDGHI SH.*, RAO K.P.R., SHOBE N.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, GHAEMSHAHR BRANCH, GHAEMSHAHR, IRAN
 
Abstract: 

In this paper, we give some new definitions of M-fuzzy metric spaces and we prove a common fixed point theorem for six mappings under the condition of weakly compatible mappings in' complete M-fuzzy metric spaces.

 
Keyword(s): M-FUZZY METRIC SPACES, WEAKLY COMPATIBLE MAPS, HADZIC-TYPE T-NORM, COMMON FIXED POINT THEOREM
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 114
 
Latest on Blog
Enter SID Blog